Estimation and Simulation of the Riesz-Bessel Distribution

Anh, V. V., McVinish, R. and Pesee, C. (2005) Estimation and Simulation of the Riesz-Bessel Distribution. Communications in statistics. Theory and methods, 34 9/10: 1881-1897. doi:10.1080/03610920500200295

Author Anh, V. V.
McVinish, R.
Pesee, C.
Title Estimation and Simulation of the Riesz-Bessel Distribution
Journal name Communications in statistics. Theory and methods   Check publisher's open access policy
ISSN 0361-0926
Publication date 2005-09-01
Year available 2005
Sub-type Article (original research)
DOI 10.1080/03610920500200295
Open Access Status
Volume 34
Issue 9/10
Start page 1881
End page 1897
Total pages 17
Place of publication Philadelphia, PA
Publisher Taylor and Francis
Language eng
Subject 010404 Probability Theory
010405 Statistical Theory
Abstract In this article, further properties of the Riesz-Bessel distribution are provided. These properties allow for the simulation of random variables from the Riesz-Bessel distribution. Estimation is addressed by nonlinear generalized least squares regression on the empirical characteristic function. The estimator is seen to approximate the maximum likelihood estimator. The distribution is illustrated with financial data. [ABSTRACT FROM AUTHOR] Copyright of Communications in Statistics: Theory & Methods is the property of Taylor & Francis Ltd and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts)
Keyword GCMED
Lévy motion
L&évy motion
Riesz-Bessel distribution
Q-Index Code C1
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 04 Feb 2009, 19:46:31 EST by Judy Dingwall on behalf of Mathematics